Lakeville, NY (585) 360-0774

Henrietta, NY (585) 359-4987

Skip to main content

Can Prescription Drugs Cause Ringing In the Ears?

Can Prescription Drugs Cause Ringing In the Ears?

Tinnitus, or a ringing in the ears (this can also be a whooshing or pulsing), is generally the first symptom of ototoxicity and is generally short lived, but it can have more permanent symptoms. About Tinnitus Simply defined, tinnitus is a phantom ringing, whooshing, or buzzing noise in your ear that only you can hear. […]

Are You Wasting Cash on Over-the-Counter Hearing Aids?

Learn why self-treating hearing problems with personal sound amplification products might not be a better value after all. Big-box stores, warehouse clubs, and online retailers have made it easier than ever to buy over-the-counter hearing devices or personal sound amplification products (PSAPs), but… not so fast! For hearing loss, the help of a trained hearing […]

-
 — ,